Document Type

Journal Article

Department/Unit

Department of Computer Science

Title

An integrable hierarchy and Darboux transformations, bilinear Backlund transformations of a reduced equation

Language

English

Abstract

A new integrable hierarchy of evolution equations is obtained by making use of a Lie algebra and Tu-Ma scheme, from which a new generalized Broer-Kaup (gBK) equation is produced. Then two kinds of Darboux transformations, the bilinear presentation, the bilinear Bäcklund transformation and the new Lax pair of the gBK equation are generated, respectively, by employing the Bell polynomials. © 2012 Elsevier Inc. All rights reserved.

Keywords

Bäcklund transformation, Bell polynomials, Integrable hierarchy

Publication Date

2013

Source Publication Title

Applied Mathematics and Computation

Volume

219

Issue

11

Start Page

5837

End Page

5848

Publisher

Elsevier

DOI

10.1016/j.amc.2012.11.086

Link to Publisher's Edition

http://dx.doi.org/10.1016/j.amc.2012.11.086

ISSN (print)

00963003

This document is currently not available here.

Share

COinS